# SDR P5CA9601083

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2300-2320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUS SKIN LT SIDE BETWEEN STA 2300 TO 2320 AND BETWEEN STRINGER 15 TO 16.  REWORKED PER SRM 51-40-01 AND 53-30-01.
